# SDR SWAA2021081642912

- Difficulty date: April 15, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT ACB BS847 - BS867 RBL21 WL165. / REMOVED AND INSTALLED NEW AFT SHIELD AT ACB B.S. 847-BS867 RBL21; W.L.165 ITEM #7531255 IAW SRM 51-40-02-OG-0; DWG #146A0081 57319U 04-24-20
